# SDR ASOA2015013012126

- Difficulty date: January 11, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INCORPARATION OF SB670BA-53-041 FOUND LT FS 280 CROSSBEAM TO HAVE 2 SPOTS OF CORROSION AT RT NEAR LBL 11.   BLENDED DAMAGE ON LT 280 BEAM AT LBL11 UPPER FLANGE EDGE REF SRM 51-21-06-001-001 DAMAGE OUT OF LIMITS REF SRM 53-00-00-101-001.  REMOVED LT 280 CROSSBEAM IAW SRM 51-42-06-001-001 AND SRM 51-42-21-001-001.  REMOVED INTERCOSTALS AT LBL37 & 20. BETWEEN FS 280 & 295 IAW SRM 51-42-21-001-001-A01.  INSTALLED INTERCOSTALS AT LBL 37 & 20 IAW SRM 51-42-21-001-001-A01 IAW DWG CC670-34010.  REMOVED INTERCOSTAL AT RBL37, BETWEEN FS 280 & 295 IAW SRM 51-42-21-001-001-A01.  INSTALLED INTERCOSTAL AT RBL 37 IAW WSRM 51-42-21-001-001 IAW DWG CC670-34010.  LOCATED AND DRILLED NEW 280 BEAM THROUGH LOWER WEB IAW SRM 51-40-11-001-001.  LOCATED AND DRILLED CENTER SECTION OF 280 BEAM IAW SRM 51-40-11-001-001.  INSTALLED NEW 280 BEAM IAW SRM 51-42-06-001-001 IAW DWG CC670-34010.
